Meds, Mind, Body & Benefits > Mental Health & HIV

Re: Bad dreams

(1/2) > >>

asiangal:
I'm Gal, I was diagnosed since my behaviour change I'm suffering with a bad abnormal dreams, turn into obsession.  I dint know if its just side effect of the meds I'm taking or was it an effect cos my bf just dumped me or could be the previous event public humiliation related with my health condition. Need help !!!!

Jeff G:
Welcome to the forum . I moved your post into its own thread it can get the attention it needs .

Whats meds are you currently taking ... if its Atripla or Sustiva that could be a cause .

BT65:
Asiangal, it sounds like you have some major issues going on with your boyfriend and whatever happened in public.  Are there any counselors you could talk to, or good friends for support?  What Jeff said is important, I had to stop taking Sustiva because of those mental health side effect issues.  I think you also may need to talk to someone.  Hope to hear more about how you're doing.

Ann:
Hi Asiangal, welcome to the forums.

The med that can cause bad dreams has several names. It's called Sustiva, but in Asia it is usually called Stocrin. These two names are Brand Names, but its generic (medical) name is the same world-wide - efavirenz.

If you are on efavirenz (if you're on a one-pill-a-day combo, check the label or information insert that comes with it), that is probably what is causing your bad dreams - and bad things going on in your life will make them worse.

There are other meds you can take, so please be sure to talk to your doctor about this.

Good luck. Please let us know how things go for you.

Hugs,
Ann
xxx

asiangal:
Thank you so much for an overwhelming replies. Im currently on Stocrin and Ritrovir which (India Manufactured) As of the moment my ex bf mentioned that it might not just a side effect but also im suffering with a bipolar too. I got no one to talk about my health condition aside from my doctor and my ex,which im glad to this forum,its a big help for me a lot. I'm still considering to visit a psychiatric to help sort out and to conduct evaluation from a specialist with regarding this matter. I cant disclosed it to anyone because im worried to be judge or something that might trigger.

Navigation

[0] Message Index

[#] Next page

Go to full version